| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a greyish white powder material was found on the outside of the lens vial and in the sterile storage package of a 13.2mm vticm5_13.2 implantable collamer lens.The lens was a -13.00/+3.5/089 (sphere/cylinder/axis), and was implanted in the patients left eye (os) on (b)(6) 2024 and remained implanted.The eye was quiet.The cause of the event was unknown.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.D6b: na.H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
H6: device history record (dhr) review: the dhr review indicated that the product has not been manufactured within the established process parameters and that there is indication that the manufacturing and/or processing of the device contributed to the complaint issue.Claim # (b)(4).